# SDR NOCA05912

- Difficulty date: July 7, 2012
- Submitted: July 7, 2012
- Operation: Air carrier
- Aircraft: N762NA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT'S AND F/O'S DETACHABLE EMERGENCY FLASHLIGHT BATTERY CHARGER INDICATOR LIGHT NOT FLASHING.  REMOVED AND REPLACED FLASHLIGHT BATTERY PACK, OPS CHECK NORMAL REF MM 25-64-00.
